# SDR SWIA2019111846777

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 41,443 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*   LEFT HAND - APPROX. FS 559.00   FLOOR BOARD SUPPORT STRAP BETWEEN 261DLF AND 271ELF Â€“ HAS SIGNS OF CORROSION   (MARKED)  (C-CHECK) RO: 11/17/2019   REMOVED CORROSION FROMFS559.00 LH FLOOR SUPPORT STRAP COMMON TO PANELS261DLF AND 271ELF IAW SRM. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW FABRICATED STRAP IAW SRM.
